- -

A Lyapunov inequality for a second order nonlinear differential equation

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

A Lyapunov inequality for a second order nonlinear differential equation

Show simple item record

Files in this item

dc.contributor.author Almenar, P. es_ES
dc.contributor.author Jódar Sánchez, Lucas Antonio es_ES
dc.date.accessioned 2016-05-23T15:20:16Z
dc.date.available 2016-05-23T15:20:16Z
dc.date.issued 2011-04
dc.identifier.issn 0893-9659
dc.identifier.uri http://hdl.handle.net/10251/64626
dc.description.abstract This paper presents a Lyapunov-type inequality for the second order nonlinear equation (r(x)y')' + p(x)f(y(x)) = 0, with r(x), p(x) > 0 and f(y) odd and positive for y > O. It also compares it with similar results. (C) 2010 Elsevier Ltd. All rights reserved. es_ES
dc.description.sponsorship This work has been partially supported by the Spanish M.C.Y.T. grant DPI2010-20891-C02-01. en_EN
dc.language Inglés es_ES
dc.publisher Elsevier es_ES
dc.relation info:eu-repo/grantAgreement/MICINN//DPI2010-20891-C02-01/ES/MODELIZACION Y METODOS NUMERICOS, ALEATORIOS Y DETERMINISTAS, PARA EL FILTRADO DE PARTICULAS DIESEL EN MOTORES DE COMBUSTION INTERNA SOBREALIMENTADOS/ es_ES
dc.relation.ispartof Applied Mathematics Letters es_ES
dc.rights Reserva de todos los derechos es_ES
dc.subject Distance between zeroes es_ES
dc.subject Lyapunov inequality es_ES
dc.subject Second order functional differential equation es_ES
dc.subject Second order nonlinear differential equation es_ES
dc.subject Lyapunov es_ES
dc.subject Second order nonlinear equations es_ES
dc.subject Second orders es_ES
dc.subject Differential equations es_ES
dc.subject Lyapunov methods es_ES
dc.subject Nonlinear equations es_ES
dc.subject.classification MATEMATICA APLICADA es_ES
dc.title A Lyapunov inequality for a second order nonlinear differential equation es_ES
dc.type Artículo es_ES
dc.identifier.doi 10.1016/j.aml.2010.11.006
dc.rights.accessRights Cerrado es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada es_ES
dc.description.bibliographicCitation Almenar, P.; Jódar Sánchez, LA. (2011). A Lyapunov inequality for a second order nonlinear differential equation. Applied Mathematics Letters. 24(4):524-527. https://doi.org/10.1016/j.aml.2010.11.006 es_ES
dc.description.accrualMethod S es_ES
dc.relation.publisherversion http://dx.doi.org/10.1016/j.aml.2010.11.006 es_ES
dc.description.upvformatpinicio 524 es_ES
dc.description.upvformatpfin 527 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 24 es_ES
dc.description.issue 4 es_ES
dc.relation.senia 39426 es_ES
dc.contributor.funder Ministerio de Ciencia e Innovación es_ES


This item appears in the following Collection(s)

Show simple item record